# SDR CALA2013122093857

- Difficulty date: December 19, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 51,825 hours, 20,843 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Peeling
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 WINDOW SEAL PEELING BACK DURING FLIGHT.  CREATES NOISY ENVIRONMENT IN COCKPIT.  REPAIRED L1 WINDOW SEAL IAW MT56-005.
